# SDR N6WA2017082101

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N170GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10280
- Aircraft time: 22,561 hours, 15,134 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT RETRACT.
